Open Access
April 2017 Additive maps preserving Drazin invertible operators of index n
Mostafa Mbekhta, Mourad Oudghiri, Khalid Souilah
Banach J. Math. Anal. 11(2): 416-437 (April 2017). DOI: 10.1215/17358787-0000011X


Given an integer n2, in this article we provide a complete description of all additive surjective maps on the algebra of all bounded linear operators acting on an infinite-dimensional complex Banach space, preserving in both directions the set of Drazin invertible operators of index n.


Download Citation

Mostafa Mbekhta. Mourad Oudghiri. Khalid Souilah. "Additive maps preserving Drazin invertible operators of index n." Banach J. Math. Anal. 11 (2) 416 - 437, April 2017.


Received: 4 February 2016; Accepted: 1 July 2016; Published: April 2017
First available in Project Euclid: 18 March 2017

zbMATH: 06754296
MathSciNet: MR3625792
Digital Object Identifier: 10.1215/17358787-0000011X

Primary: 47B49
Secondary: 47A55 , 47B37 , 47L99

Keywords: ascent , descent , ‎Drazin‎ ‎inverse , linear preserver problems

Rights: Copyright © 2017 Tusi Mathematical Research Group

Vol.11 • No. 2 • April 2017
Back to Top